# SDR 2022F00330

- Difficulty date: September 8, 2022
- Submitted: September 8, 2022
- Operation: General aviation
- Aircraft: N102JL
- Make and model: Cirrus SF50
- Aircraft serial: 0192
- Aircraft time: 1,014 hours, 938 cycles
- Engine: Wilint FJ335A
- Engine time: 1,014 hours, 938 cycles
- System (JASC): 7300 · Engine Fuel and Control
- Part: Fuel Control
- Part number: 212037B
- Part serial: 60127
- Condition: Abnormal
- Location: Zone 400
- Component: Fuel Control, Wilint
- Component part number: 212037B
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FADEC CTRL DEGRADED 58 (FUEL METERING VALVE) ENGINE POWER FLUCTUATES AT MCT ON LANDING, THRUST LEVER IDLE POWER REMAINED AT 26%
